American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35P15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] Romain Petrides. Maximization of the second conformal eigenvalue of spheres. Proc. Amer. Math. Soc. 142 (2014) 2385-2394.
Abstract, references, and article information   
View Article: PDF

[2] Türkay Yolcu. Refined bounds for the eigenvalues of the Klein-Gordon operator. Proc. Amer. Math. Soc. 141 (2013) 4305-4315.
Abstract, references, and article information   
View Article: PDF

[3] Mohammad El Smaily. The non-monotonicity of the KPP speed with respect to diffusion in the presence of a shear flow. Proc. Amer. Math. Soc. 141 (2013) 3553-3563.
Abstract, references, and article information   
View Article: PDF

[4] Xiangjin Xu. Eigenfunction estimates for Neumann Laplacian and applications to multiplier problems. Proc. Amer. Math. Soc. 139 (2011) 3583-3599. MR 2813389.
Abstract, references, and article information   
View Article: PDF

[5] Qing-Ming Cheng and Hongcang Yang. Universal inequalities for eigenvalues of a clamped plate problem on a hyperbolic space. Proc. Amer. Math. Soc. 139 (2011) 461-471. MR 2736329.
Abstract, references, and article information   
View Article: PDF

[6] Yasuhito Miyamoto. Nondegeneracy of the second bifurcating branches for the Chafee-Infante problem on a planar symmetric domain. Proc. Amer. Math. Soc. 139 (2011) 975-984. MR 2745649.
Abstract, references, and article information   
View Article: PDF

[7] Selma Yildirim Yolcu. An improvement to a Berezin-Li-Yau type inequality. Proc. Amer. Math. Soc. 138 (2010) 4059-4066. MR 2679626.
Abstract, references, and article information   
View Article: PDF

[8] Leandro M. Del Pezzo and Julián Fernández Bonder. An optimization problem for the first weighted eigenvalue problem plus a potential. Proc. Amer. Math. Soc. 138 (2010) 3551-3567. MR 2661555.
Abstract, references, and article information   
View Article: PDF

[9] He-Jun Sun. Yang-type inequalities for weighted eigenvalues of a second order uniformly elliptic operator with a nonnegative potential. Proc. Amer. Math. Soc. 138 (2010) 2827-2837. MR 2644896.
Abstract, references, and article information   
View Article: PDF

[10] Peter D. Hislop and Peter Müller. The spectral shift function for compactly supported perturbations of Schrödinger operators on large bounded domains. Proc. Amer. Math. Soc. 138 (2010) 2141-2150. MR 2596053.
Abstract, references, and article information   
View Article: PDF

[11] Jesse Ratzkin and Andrejs Treibergs. A Payne-Weinberger eigenvalue estimate for wedge domains on spheres. Proc. Amer. Math. Soc. 137 (2009) 2299-2309. MR 2495263.
Abstract, references, and article information   
View Article: PDF

[12] Fabrizio Cuccu, Behrouz Emamizadeh and Giovanni Porru. Optimization of the first eigenvalue in problems involving the $p$-Laplacian. Proc. Amer. Math. Soc. 137 (2009) 1677-1687. MR 2470826.
Abstract, references, and article information   
View Article: PDF

[13] James Kennedy. An isoperimetric inequality for the second eigenvalue of the Laplacian with Robin boundary conditions. Proc. Amer. Math. Soc. 137 (2009) 627-633. MR 2448584.
Abstract, references, and article information   
View Article: PDF

[14] Rupert L. Frank, Ari Laptev and Stanislav Molchanov. Eigenvalue estimates for magnetic Schrödinger operators in domains. Proc. Amer. Math. Soc. 136 (2008) 4245-4255. MR 2431037.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Peter D. Hislop and Peter Müller. A lower bound for the density of states of the lattice Anderson model. Proc. Amer. Math. Soc. 136 (2008) 2887-2893. MR 2399055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Pedro Freitas and David Krejcirík. A sharp upper bound for the first Dirichlet eigenvalue and the growth of the isoperimetric constant of convex domains. Proc. Amer. Math. Soc. 136 (2008) 2997-3006. MR 2399068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] P. Álvarez-Caudevilla and J. López-Gómez. Semiclassical analysis for highly degenerate potentials. Proc. Amer. Math. Soc. 136 (2008) 665-675. MR 2358508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Marcos P. A. Cavalcante. The $r$-stability of hypersurfaces with zero Gauss-Kronecker curvature. Proc. Amer. Math. Soc. 136 (2008) 287-294. MR 2350415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] W. Allegretto. Form estimates for the $p(x)$-Laplacean. Proc. Amer. Math. Soc. 135 (2007) 2177-2185. MR 2299495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Y. S. Choi and Roger Lui. Linearized stability of traveling cell solutions arising from a moving boundary problem. Proc. Amer. Math. Soc. 135 (2007) 743-753. MR 2262870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] El Maati Ouhabaz. Sharp Gaussian bounds and $L^p$-growth of semigroups associated with elliptic and Schrödinger operators. Proc. Amer. Math. Soc. 134 (2006) 3567-3575. MR 2240669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Liangpan Li and Lan Tang. Some upper bounds for sums of eigenvalues of the Neumann Laplacian. Proc. Amer. Math. Soc. 134 (2006) 3301-3307. MR 2231915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jun Ling. The first eigenvalue of a closed manifold with positive Ricci curvature. Proc. Amer. Math. Soc. 134 (2006) 3071-3079. MR 2231634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Pedro Freitas. Upper and lower bounds for the first Dirichlet eigenvalue of a triangle. Proc. Amer. Math. Soc. 134 (2006) 2083-2089. MR 2215778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Bruno Colbois and Ahmad El Soufi. Eigenvalues of the Laplacian acting on $p$-forms and metric conformal deformations. Proc. Amer. Math. Soc. 134 (2006) 715-721. MR 2180889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Mihai Stoiciu. An estimate for the number of bound states of the Schrödinger operator in two dimensions. Proc. Amer. Math. Soc. 132 (2004) 1143-1151. MR 2045431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Chung-Tsun Shieh. On the second eigenvalue of the Laplace operator on a spherical band. Proc. Amer. Math. Soc. 132 (2004) 157-164. MR 2021258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Bruno Colbois. Une inégalité du type Payne-Polya-Weinberger pour le laplacien brut. Proc. Amer. Math. Soc. 131 (2003) 3937-3944. MR 1999944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ahmad El Soufi and Saïd Ilias. Extremal metrics for the first eigenvalue of the Laplacian in a conformal class. Proc. Amer. Math. Soc. 131 (2003) 1611-1618. MR 1950293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Antonios D. Melas. A lower bound for sums of eigenvalues of the Laplacian. Proc. Amer. Math. Soc. 131 (2003) 631-636. MR 1933356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 52 found      Go to page: 1 2